# SDR FDEA201305040906

- Difficulty date: May 4, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48300
- Aircraft time: 60,428 hours, 19,465 cycles
- Engine: Ge CF650C2
- Engine time: 1,715 hours, 676 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: 56B17
- Condition: Malfunctioned
- Location: Nr 1 Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL TEMP WENT INTO RED ON DEPARTURE THEN YELLOW X.  RETURNED TO DEPARTURE.   R & R NR 1 ENG OIL TEMP BULB.
